# SDR CA140410006

- Difficulty date: March 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Failed
- Location: Mlg
- Part time: 5,158 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE, LT GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  ALL OTHER INDICATION NORMAL AND GEAR RETRACTED.  PERFORMED ALTERNATE EXTENSION FOR LANDING. MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL.
